# SDR DALA2025052003857

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT EQUIPMENT BAY INTERCOASTAL FR 80-81 RBL 8 HAS CORROSION. REMOVED AND REPLACED INTERCOASTAL ON AFT EQUIPMENT BAY AT FR80-81 RBL 8 PER ASRP A220 BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C01401201 REV -R. (LP# 0967685)
